# SDR VNAA20240619016

- Difficulty date: May 13, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N582NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15385
- Aircraft time: 19,187 hours, 17,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670333891
- Condition: Corroded
- Location: Fwd Baggage Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BRACKETS, MACHINED (7EAS) OF INTERNAL STRUCTURE AT FWD CARGO COMPARTMENT.   CORROSION ON BRACKETS, MACHINED (7EAS) WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 
53-32-58-101-001-A01 AND WERE REPLACED PER CRJ900 SRM 51-42-06-001-001-01; CRJ900 SRM 51-42-20-001-001-A01; CRJ900 SRM 51-42-22-001-001-A01 AND CRJ900 SRM 51-42-13-001-001-A01
